• question-icon

    Is vomiting a side effect of risperdal for ADHD?

default
Posted on Sat, 15 Feb 2014 in General Health
Question: My 8 year old grandson is receiving risperdal for ADHD . He has not grown in a normal manner during the last two years (that is he is still wearing the same size clothes and shoes as he was at age six). His skin is very pale, almost transparent, He has had vomiting following ingesting relatively small amounts of sugar. Could all of this be side effects of risperdol?
doctor
Answered by Dr. Uma Rajah Ananth 2 hours later
Brief Answer: rule out other illnesses Detailed Answer: Hi, Yes, vomiting is a known side effect. However if he looks pale ,get him checked up for anemia or any other problems. Poor weight gain has many causes. His intake can be increased after ruling out organic causes. Good luck Dr Uma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Uma Rajah Ananth

Pediatrician, Neonatology

Practicing since :1970

Answered : 891 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Risperdal

doctor1 MD

My resting heart rate is 102 BPM. I take Lexapro, risperdal, and vyvanse. I just added a decongestant to alleviate pressure on my ear canals...

doctor1 MD

my son has been taking Risperdal for bi-polar diagnosis for several years now. He ran out of it due to a glitch in the pharmacy he uses and his...

doctor1 MD

male, 25 years suffering schizophrenia since 19, has a clipped brain aneurysm. non responding to med. risperdal, olanzapine and clozapine plus an...

doctor1 MD

My 12 yr old son has been on risperdal for a year now for depression & anxiety . I wont to take him off because of new studies showing breast...

doctor1 MD

My 37 year old son is having delusions and grandiose thinking. He is emailing XXXXXXX XXXX, XXXX, XXXXXXX XXXXXXX etc announcing his engagement to...

doctor1 MD

i am shizophrenic iam in abilify 20 mg solotik 200g.but i suffer from negative symptoms.O do i tell my doctor to change medications. i hear about...

doctor1 MD

Hi i need to know more about persecution delusion with a specific person. Thank you

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Uma Rajah Ananth
  • Q - 3 month child passing small stools. What is the problem and what should...

  • Q - 12 months old not getting erections. Should I be concerned?

  • Q - Child having watery stools after steroid treatment. Should I be concerned?

  • Q - How to make a baby sleep through the night?

  • Q - 45 days old passing stool more then 8 times. Feeding with enfamil state...

  • Q - Is it possible for an unborn baby measuring 149mm head circumference to...

  • Q - Noticed purplish dots under skin and swollen legs after vaccination....

  • Q - Why a child is feeling lethargic and complaining of abdominal pain?

  • Q - 11 months old getting a whitish layer on tongue. Does it require any...

  • Q - 11 month baby facing difficulty to pass stool. What treatment should be...

backtotop2